It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
His behavior is irrational, horrific mood swings, burst of agression & rage. I have BEGGED the doctors to give him more than Xanex, but they blame the cortizone, so they've weened him off it.
Along with bodily changes, people undergoing cancer treatment sometimes experience behavioral changes that affect their personality. Read more: Cancer Treatment & Personality Changes | eHow.com www.ehow.com...
"Ivory Wave," "Purple Wave," Vanilla Sky," and "Bliss" -- all are among the many street names of a so-called designer drug known as “bath salts,” which has sparked thousands of calls to poison centers across the U.S. over the last year. Citing an “imminent threat to public safety,” the U.S. Drug Enforcement Administration (DEA) made illegal the possession and sale of three of the chemicals commonly used to make bath salts -- the synthetic stimulants mephedrone, MDPV, and methylone. The ban, issued in October 2011, is effective for at least a year. During that time, the agency will decide whether a permanent ban is warranted.
What do you experience when you take bath salts?
"Agitation, paranoia, hallucinations, chest pain, suicidality. It’s a very scary stimulant that is out there. We get high blood pressure and increased pulse, but there’s something more, something different that’s causing these other extreme effects. But right now, there’s no test to pick up this drug. The only way we know if someone has taken them is if they tell you they have.
The clinical presentation is similar to mephedrone [a chemical found in other designer drugs], with agitation, psychosis, and stimulatory effects. Both of these agents should be of concern, as severe agitated behavior, like an amphetamine overdose, has occurred.
A second concern is the ongoing suicidality in these patients, even after the stimulatory effects of the drugs have worn off. At least for MDPV, there have been a few highly publicized suicides a few days after their use," Horowitz says.